On euclidean correction for non-euclidean dissimilarities

RPW Duin, EM Pekalska, A Harol, WJ Lee, H Bunke

Research output: Chapter in Book/Conference proceedings/Edited volumeConference contributionScientificpeer-review

15 Citations (Scopus)
Original languageUndefined/Unknown
Title of host publicationProceedings of SSPR&SPR 2008
Editors N Vitoria da Lobo, T Kasparis, F Roli, JT Kwok, M Georgiopoulos, GC Anagnostopoulos
Place of PublicationBerlin, Germany
PublisherSpringer
Pages459-468
Number of pages10
ISBN (Print)978-3-540-89688-3
Publication statusPublished - 2008
EventSSPR&SPR 2008 - Berlin, Germany
Duration: 4 Dec 20086 Dec 2008

Publication series

Name
PublisherSpringer
NameLecture Notes in Computer Science
Volume5342
ISSN (Print)0302-9743

Conference

ConferenceSSPR&SPR 2008
Period4/12/086/12/08

Keywords

  • conference contrib. refereed
  • CWTS 0.75 <= JFIS < 2.00

Cite this

Duin, RPW., Pekalska, EM., Harol, A., Lee, WJ., & Bunke, H. (2008). On euclidean correction for non-euclidean dissimilarities. In N Vitoria da Lobo, T Kasparis, F Roli, JT Kwok, M Georgiopoulos, & GC Anagnostopoulos (Eds.), Proceedings of SSPR&SPR 2008 (pp. 459-468). (Lecture Notes in Computer Science; Vol. 5342). Springer.